Journal of Symbolic Logic

Review: Hans Reichenbach, Elements of Symbolic Logic

George D. W. Berry

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 14, Issue 1 (1949), 50-52.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183730571

JSTOR
links.jstor.org

Citation

Berry, George D. W. Review: Hans Reichenbach, Elements of Symbolic Logic. J. Symbolic Logic 14 (1949), no. 1, 50--52. https://projecteuclid.org/euclid.jsl/1183730571


Export citation